# SDR AALA20120827004

- Difficulty date: August 26, 2012
- Submitted: August 29, 2012
- Operation: Air carrier
- Aircraft: N875NN
- Make and model: Boeing 737823
- Aircraft serial: 33220
- Aircraft time: 2,834 hours, 1,175 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT LEFT OVERWING EMERGENCY EXIT LIGHT INOPERATIVE.  REPLACED LAMP FOR AFT LEFT OVERWING EMERGENCY EXIT LIGHT.  OPS CHECK NORMAL.
